# SDR USAA920081566

- Difficulty date: August 23, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 60,434 hours, 27,051 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Part serial: A5103
- Condition: Low
- Location: R1 Door
- Part time: 48,624 hours, 21,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4420739 - FLT NR 352 - PHX - EES -R-1 DOOR SLIDE/RAFT PRESSURE LOW (BELOW GREEN BAND).  MAINTENANCE REMOVED AND REPLACED R-1 DOOR SLIDE/RAFT.
